Journal of Nonlinear Mathematical Physics

Volume 5, Issue 2, May 1998, Pages 132 - 139

Is the Classical Bukhvostov-Lipatov Model Integrable? A Painlevé Analysis

Authors
Marco AMEDURI, Costas J. EFTHIMIOU
Corresponding Author
Marco AMEDURI
Available Online 1 May 1998.
DOI
https://doi.org/10.2991/jnmp.1998.5.2.4How to use a DOI?
Abstract
In this work we apply the Weiss, Tabor and Carnevale integrability criterion (Painlevé analysis) to the classical version of the two dimensional Bukhvostov-Lipatov model. We are led to the conclusion that the model is not integrable classically, except at a trivial point where the theory can be described in terms of two uncoupled sine-Gordon models.
Open Access
This is an open access article distributed under the CC BY-NC license.

Download article (PDF)

Journal
Journal of Nonlinear Mathematical Physics
Volume-Issue
5 - 2
Pages
132 - 139
Publication Date
1998/05
ISSN (Online)
1776-0852
ISSN (Print)
1402-9251
DOI
https://doi.org/10.2991/jnmp.1998.5.2.4How to use a DOI?
Open Access
This is an open access article distributed under the CC BY-NC license.

Cite this article

TY  - JOUR
AU  - Marco AMEDURI
AU  - Costas J. EFTHIMIOU
PY  - 1998
DA  - 1998/05
TI  - Is the Classical Bukhvostov-Lipatov Model Integrable? A Painlevé Analysis
JO  - Journal of Nonlinear Mathematical Physics
SP  - 132
EP  - 139
VL  - 5
IS  - 2
SN  - 1776-0852
UR  - https://doi.org/10.2991/jnmp.1998.5.2.4
DO  - https://doi.org/10.2991/jnmp.1998.5.2.4
ID  - AMEDURI1998
ER  -